# SDR UHLA2011112300404

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 20,035 hours, 12,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

HEARD NOISE AND POP SOUND FOLLOWED BY SMOKE SMELL AND HAZE IN COCKPIT AND REPORTED IN CABIN, ON TAKEOFF.  DECLARED EMERGENCY AND RETURNED TO DEN.  OVERWEIGHT LANDING DUE TO EMERGENCY, LANDING WEIGHT APPROX 76,000 APPROACH DESCENT RATE 700 FPM LANDING DECENT RATE LESS THAN 100 FPM.  PERFORMED GVI OF GEAR/TIRES AND BRAKES, NO DEFECTS NOTED, LANDING PARAMETERS WITHIN LIMITS IAW EMB 170 MM 05-50-27.  PERFORMED GROUND RUNS IAW EMB 170 AMM 71-00-01, DETERMINED SMELL COMING FROM PACK NR 1, DEFERRED.  REPLACED PACK 1 ACM IAW EMB 170 AMM 21-51-05, OPS CHECK GOOD.
